# SDR AT9900560

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 391488671N
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK AT TIMCO LAKE CITY FL, FOUND LONGERON END FITTING CORRODED AT BS 990 L24L.  OBTAINED NEW END FITTING.  DRILLED AND DEBURRED IAW SRM 51-10-2, 51-10-3, 51-10-4.
